MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted a siemens remote support center to report an erroneous hcg patient result obtained when using lot 481 on an immulite 2000 xpi instrument.The limitations section of the immulite 2000 hcg instructions for use (ifu) states: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of a falsely elevated immulite 2000 hcg result using lot 481.The erroneous result was reported to the physician(s) and was questioned based on the clinical picture of the patient.The sample was repeated on a non-siemens instrument and the lower result obtained was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant hcg results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2025-00095 on 13-may-2025.Additional information 25-jul-2025.Siemens evaluated the information provided.Main data and error logs were not available for the event date 02-mar-2025.Logs from (b)(6) 2025 were available and indicated the humidity reported from the bead chamber is above 20% relative humidity for more than 50 cycles.It is unknown if quality control (qc) was within acceptable ranges on the date of testing.Siemens reviewed internal box and whisker (b&w) data and kit release data and all were within specifications and showed no abnormalities.A complaint trawl from 03-jun-2023 to 22-jul-2025 did not show additional complaints with regard to discordant hcg results with kit lot 481.It could not be verified that hcg kit lot 481 was used on 02-mar-2025.If lot 481 was in use, it was used past the expiration date of the lot.Siemens is unable to exclude sample handling and other preanalytical variables as contributing factors.Hcg kit lot 481 expired 28-feb-2025 and further evaluation is not possible.The customer is operational.Immulite 2000 hcg kit lot 481 performed as intended and a product issue has not been identified.In section h6, the investigation findings and investigation conclusion codes were updated.

Brand Name
IMMULITE 2000 HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 300280694
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
8024302902
MDR Report Key22009327
Report Number1219913-2025-00095
Device Sequence Number17481797
Product Code DHA
UDI-Device Identifier00630414961132
UDI-Public(01)00630414961132(10)481(17)250228
Combination Product (Y/N)N
Initial Reporter CountryMP
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number10381206
Device Lot Number481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale